Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The geometry of t-spreads in k-walk-regular graphs

Autor
Dalfo, C.; Fiol, M.; Garriga, E.
Tipus d'activitat
Article en revista
Revista
Journal of graph theory
Data de publicació
2010-08
Volum
64
Número
4
Pàgina inicial
312
Pàgina final
322
DOI
https://doi.org/10.1002/jgt.20458 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8043 Obrir en finestra nova
Resum
A graph is walk-regular if the number of closed walks of length rooted at a given vertex is a constant through all the vertices for all . For a walk-regular graph G with d+1 different eigenvalues and spectrally maximum diameter D=d, we study the geometry of its d-spreads, that is, the sets of vertices which are mutually at distance d. When these vertices are projected onto an eigenspace of its adjacency matrix, we show that they form a simplex (or tetrahedron in a three-dimensional case) and ...
Paraules clau
Walk-regular graphs, eigenvalue multiplicities, local spectrum
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants

Arxius